Dirichletsche Reihen zur Hilbertschen Modulgruppe.

K.-B. Gundlach

Mathematische Annalen (1958)

  • Volume: 135, page 294-314
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gundlach, K.-B.. "Dirichletsche Reihen zur Hilbertschen Modulgruppe.." Mathematische Annalen 135 (1958): 294-314. <http://eudml.org/doc/160622>.

author = {Gundlach, K.-B.},
journal = {Mathematische Annalen},
keywords = {functional equation; Hecke-Eisenstein series},
pages = {294-314},
title = {Dirichletsche Reihen zur Hilbertschen Modulgruppe.},
url = {http://eudml.org/doc/160622},
volume = {135},
year = {1958},

AU - Gundlach, K.-B.
TI - Dirichletsche Reihen zur Hilbertschen Modulgruppe.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 294
EP - 314
KW - functional equation; Hecke-Eisenstein series
UR - http://eudml.org/doc/160622
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.